# SDR DL76G021472

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 47,160 hours, 11,999 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284F
- Part serial: 5330
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

R GEN OFF WITH SLIGHT ELECTRICAL SMELL INITIALLY. APU       POWERING THE RIGHT BUS. NO SMELL NOW.                       BPCU SHOWS R GEN NO RESPONSE FROM CONTROL FAULT AND WILL NOT RESET. T/S PER FIM 24-20-00. ALL WIRING CHECKS OK PER TABLE PG 180Y. FOUND GEN MAIN WINDINGS OPEN TO NEUTRAL WINDING.   REPLACED RT GCU AND RESET BPCU. REPLACED RT IDG PER MM. LEA CKS OK. FOUND PIN 5 ON D4266J SHORTED. REPLACED D4266J AND  CHECK NOW OK.                                                                                                                                                                                                                                  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
